# SDR CA970609033

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: S7931000600000
- Condition: Cracked
- Location: Oil Press Reg
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAXI THE #2 ENGINE LOW OIL PRESSURE LIGHT CAME ON. THE ENGINE WAS SHUTDOWN. INSPECTION FOUND THE OIL LINE AT THE OIL PRESSURE REGULATOR WAS CRACKED. THE LINE WAS REPLACED.
